# SDR ASAA2018020623500

- Difficulty date: February 6, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 44,724 hours, 13,196 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT BS 540, BL 0 TO RBL 24 IS CRACKED.  ACFT  GROUNDED.  REMOVED AND REPLACED THE FLOORBEAM IAW DWG 143A0060, AND  SRM 51-40-02.
